# SDR YENA2024100101316

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55113
- Aircraft time: 8,651 hours, 3,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ife Equipment
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#163, SRQ-JFK. 'IN-FLIGHT FWD GALLEY AND FLIGHT DECK SMELT TEMPORARY ODOR BURNING PLASTIC. AFTER THE ODOR IN-FLIGHT ENTERTAINMENT CONTROL SCREEN STOPPED WORKING; PERFORMED UNUSUAL SMELL OF SMOKE OR FUMES OCCURENCE FAULT ISOLATION PROCEDURE IAW FIM 21-22-00. NO FINDINGS. ODOR CAUSED BY IFE EQUIPMENT. REFERENCE CONTROL #3869132-1 (ICMT FOUND INOP DUE TO ELECTRICAL ODOR. REFER DEFECT # 3869131 (PERFORMED UNUSUAL SMELL OF SMOKE OR FUMES OCCURENCE FAULT ISOLATION PROCEDURE IAW FIM 21-22-00. NO FINDINGS. ODOR CAUSED BY IFE EQUIPMENT. REFERENCE CONTROL #3869132-1 FOR CORRECTIVE ACTION. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SVC). R/R ICMT PER AMM 44-21-11. OPS GOOD ON ICMT R/S 8THR732B)FOR CORRECTIVE ACTION. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SVC.'
